# SDR AALA202408124760

- Difficulty date: August 11, 2024
- Submitted: August 13, 2024
- Operation: Air carrier
- Aircraft: N946AN
- Make and model: Boeing 737823
- Aircraft serial: 30600
- Aircraft time: 67,737 hours, 28,496 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Missing
- Location: Door Slide
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT ATTANDENT REPORTS FORWARD SERVICE DOOR GIRT BAR MISSING WHITE PLASTIC STOP COLLAR. REMOVED AND REPLACED FORWARD GALLEY R1 DOOR GIRT BAR. PER MM 25-66-01 AND EO 2523J012.
